Alert archive / Wisconsin / Wind Advisories in 2010

Wind Advisory 1, NWS Milwaukee, WI

April 24, 2010Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this wind advisory at Apr 24, 2010, 3:47 PM CDT for Sheboygan County, Wisconsin. It took effect at Apr 25, 2010, 4:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 3:47 PM CDT (20:47 UTC)
In effect from
Apr 25, 2010, 4:00 AM CDT
Expired
Apr 25, 2010, 3:37 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WWUS73 KMKX 242047
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 PM CDT SAT APR 24 2010

...GUSTY NORTHEAST WINDS TO DEVELOP TONIGHT...

.DEEPENING LOW PRESSURE PASSING TO THE SOUTH OF WISCONSIN TONIGHT
AND SUNDAY WILL TIGHTEN THE PRESSURE GRADIENT OVER SOUTHERN
WISCONSIN. EAST WINDS WILL TURN NORTHEAST AND BECOME GUSTY
TONIGHT...LINGERING THROUGH THE DAY SUNDAY AS THE LOW SLOWLY
CROSSES ILLINOIS.

WINDS WILL BE STRONGEST ACROSS NORTHERN LAKE MICHIGAN AND THE
ADJOINING LAND AREAS...MAINLY FROM SHEBOYGAN COUNTY AND NORTH.  

WIZ052-250500-
/O.NEW.KMKX.WI.Y.0001.100425T0900Z-100425T2100Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
347 PM CDT SAT APR 24 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. 

LOCATIONS ADJACENT TO LAKE MICHIGAN FROM SHEBOYGAN COUNTY NORTH
WILL SEE STRENGTHENING WINDS LATE TONIGHT AND LASTING UNTIL MID
AFTERNOON SUNDAY..THEN SLOWLY SUBSIDE.

* TIMING...BEGINNING BETWEEN 3 AM AND 4 AM...AND LASTING UNTIL MID
  AFTERNOON SUNDAY. THERE MAY BE A BRIEF PERIOD WHERE THE WINDS
  EASE TO 15 TO 25 MPH AROUND MID MORNING...BUT THE WINDS WILL
  INCREASE AGAIN BY THE NOON HOUR.

* WINDS...SUSTAINED NORTHEAST WINDS AT 20 TO 30 MPH...WITH SOME
  HIGHER GUSTS.

* IMPACTS...LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND
  GARBAGE CANS MAY BE BLOWN AROUND...AND SMALL TREE BRANCHES MAY
  BE DOWNED...TAKING DOWN POWER LINES WITH THEM. DRIVING CAN
  BECOME DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

REM/MRC
4 follow-up statements
399 
WWUS73 KMKX 250245
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT SAT APR 24 2010

...GUSTY NORTHEAST WINDS TO DEVELOP LATE TONIGHT AND SUNDAY...

.STRONG LOW PRESSURE WILL SLOWLY MOVE EAST ACROSS ILLINOIS TONIGHT
AND SUNDAY. THE RESULTANT STRONG PRESSURE GRADIENT WILL GENERATE
WINDY CONDITIONS LATE TONIGHT AND THROUGH MUCH OF SUNDAY OVER
EAST CENTRAL WISCONSIN. WINDS WILL BE STRONGEST ACROSS NORTHERN
LAKE MICHIGAN AND THE ADJOINING LAND AREAS...MAINLY FROM SHEBOYGAN
COUNTY AND NORTH.

WIZ052-251045-
/O.CON.KMKX.WI.Y.0001.100425T0900Z-100425T2100Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
945 PM CDT SAT APR 24 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. 

LOCATIONS ADJACENT TO LAKE MICHIGAN FROM SHEBOYGAN COUNTY NORTH
WILL SEE STRENGTHENING WINDS LATE TONIGHT AND LASTING UNTIL MID
AFTERNOON SUNDAY..THEN SLOWLY SUBSIDE.

* TIMING...BEGINNING BETWEEN 3 AM AND 5 AM...AND LASTING UNTIL MID
  AFTERNOON SUNDAY. 

* WINDS...SUSTAINED NORTHEAST WINDS UP TO 30 MPH...WITH SOME
  HIGHER GUSTS.

* IMPACTS...LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND 
  GARBAGE CANS MAY BE BLOWN AROUND...AND SMALL TREE BRANCHES MAY 
  BE DOWNED...TAKING DOWN POWER LINES WITH THEM. DRIVING CAN 
  BECOME DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED WITH WIND GUSTS 45 MPH OR GREATER. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
574 
WWUS73 KMKX 250826
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT SUN APR 25 2010

...GUSTY NORTHEAST WINDS TO PERSIST TODAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
PASSING TO THE SOUTH OF WISCONSIN WILL RESULT IN BURSTS OF STRONG
WINDS OVER PORTIONS OF EAST CENTRAL WISCONSIN. THESE WINDS COULD
OCCASIONALLY GUST TO 40 MPH...MAINLY IN THE SHEBOYGAN AREA. THE
WINDS WILL BEGIN TO SUBSIDE LATER THIS AFTERNOON AND EVENING.

WIZ052-251630-
/O.CON.KMKX.WI.Y.0001.100425T0900Z-100425T2100Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
326 AM CDT SUN APR 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* TIMING...THE BURSTS OF STRONG WINDS WILL LAST UNTIL MID TO LATE
  AFTERNOON TODAY.

* WINDS...SUSTAINED NORTHEAST WINDS UP TO 30 MPH...WITH SOME GUSTS
  TO 40 MPH.

* IMPACTS...LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND
  GARBAGE CANS MAY BE BLOWN AROUND...AND SMALL TREE BRANCHES MAY
  BE DOWNED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED AND...OR WIND GUSTS OF 45 MPH OR GREATER. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
PC/MBK
320 
WWUS73 KMKX 251203
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 AM CDT SUN APR 25 2010

...GUSTY NORTHEAST WINDS TO PERSIST TODAY...

.A TIGHT PRESSURE GRADIENT IN RESPONSE TO STRONG LOW PRESSURE
PASSING TO THE SOUTH OF WISCONSIN WILL RESULT IN BURSTS OF STRONG
WINDS OVER PORTIONS OF EAST CENTRAL WISCONSIN. THESE WINDS COULD
OCCASIONALLY GUST TO 35 MPH...MAINLY IN THE SHEBOYGAN AREA. THE
WINDS WILL BEGIN TO SUBSIDE LATER THIS AFTERNOON AND EVENING.

WIZ052-252015-
/O.CON.KMKX.WI.Y.0001.000000T0000Z-100425T2100Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
703 AM CDT SUN APR 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* TIMING...THE BURSTS OF STRONG WINDS WILL LAST UNTIL MID TO 
  LATE AFTERNOON TODAY. 

* WINDS...SUSTAINED NORTHEAST WINDS 20 TO 30 MPH...WITH SOME GUSTS
  TO 35 MPH.

* IMPACTS...LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND 
  GARBAGE CANS MAY BE BLOWN AROUND...AND SMALL TREE BRANCHES MAY 
  BE DOWNED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED AND...OR WIND GUSTS OF 45 MPH OR GREATER. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
MBK
207 
WWUS73 KMKX 252037
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT SUN APR 25 2010

...GUSTY NORTHEAST WINDS DIMINISHING...

.THE TIGHT PRESSURE GRADIENT AROUND DEEP LOW PRESSURE OVER INDIANA
WILL SLOWLY RELAX AS THE LOW MOVES OFF TO THE EAST. WHILE BRISK
AND GUSTY WIND SWILL CONTINUE FOR THE NEXT FEW HOURS...WIDESPREAD
ADVISORY CONDITIONS ARE NOT EXPECTED. THEREFORE THE WIND ADVISORY
HAS BEEN CANCELLED.

WIZ052-252145-
/O.CAN.KMKX.WI.Y.0001.000000T0000Z-100425T2100Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
337 PM CDT SUN APR 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WIND ADVISORY. 

NORTHEAST WINDS OF 20 TO 25 MPH...WITH GUSTS TO 35 MPH ARE STILL
EXPECTED THROUGH 6 PM. WHILE SOME ISOLATED LOCATIONS MAY STILL SEE
SUSTAINED WINDS APPROACH 30 MPH AND GUSTS TO NEAR 40 MPH...WIDESPREAD
ADVISORY CONDITIONS ARE NOT EXPECTED. THEREFORE THE WIND ADVISORY
HAS BEEN CANCELLED.

$$

REM/MRC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:30 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 24, 3:30 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SAT APR 24 2010

.SHORT TERM/TONIGHT THROUGH TUESDAY.

TONIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.

EXPECTED BREAK IN STEADY PRECIPITATION OCCURRING AS EXPECTED WITH
NEXT ROUND OF STEADY SHOWERS LIFTING UP THROUGH IOWA AND ILLINOIS.
WILL HAVE SCATTERED SHOWERS FRO EARLY EVENING WITH AREAS OF
FOG...THEN TIME STEADY PRECIP ON LEADING EDGE OF CURRENT SHOWERS AND
THUNDERSTORMS WHICH MATCHES STRONGEST Q VETOR FORCING WELL.
HEAVIEST RAIN MOVES IN BETWEEN MIDNIGHT AND 09Z AS STRONG OMEGA
ASSOCIATED WITH DYNAMICS OF POTENT SHORT WAVE LIFTS INTO REGION.

SYSTEM AT ALL LEVELS DEEPENS...WITH PRESSURE GRADIENT TIGHTENING.
BUFKIT SOUNDINGS INDICATE STRONGEST WINDS JUST OFF THE SURFACE
TONIGHT INTO SUNDAY OVER NORTHERN LAKE MICHGAN INTO OUR FAR NE. WILL
ISSUE A WIND ADVISORY FOR SHEBOYGAN COUNTY TO MATCH AGAINS GALE
WARNING OVER LAKE. SOUNDINGS INDICATE LESS LIKELY TO THE SOUTH BUT
WILL HAVE TO BE WATCHED. IT WILL BE WINDY EVERYWHERE SUNDAY.

SUNDAY NIGHT INTO TUESDAY...FORECAST CONFIDENCE HIGH.

MODELS TAKE PCPN OUT OF FAR SE CWA BY 12Z MONDAY...WITH NE WINDS
KEEPING LAKESHORE COOL. MODELS STILL KEEPING NW SHORTWAVE WELL WEST
OF CWA SO DRY THROUGH THE PERIOD WITH SLOWLY WARMING TEMPS
INLAND...BUT STILL COOLER BY THE LAKE.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...FORECAST CONFIDENCE
LOW TO MEDIUM.

MODELS ADVERTISING A CHANGE TO A BLOCKY PATTERN OVER THE U.S. BY
MID-WEEK WITH THE WRN GREAT LAKES UNDER A RIDGE BETWEEN A DEEP LOW
OVER ERN CANADA AND A LONG WAVE TROUGH OVER THE WESTERN U.S..
UPPER AIR PATTERN SLOWLY PROGRESSIVE AS WRN TROUGH EXPANDS WITH
SHORT WAVE ENERGY EJECTING TOWARDS THE UPPER MIDWEST.

ECMWF EXPANDS A LARGE AREA OF WAA PRECIPITATION OVER THE REGION WED
NIGHT INTO THURSDAY. THEN MORE WIDESPREAD PRECIPITATION MOVES IN
FRIDAY WITH NEGATIVELY TILTED SHORT WAVE TROUGH ROTATING AROUND
CLOSED LOW OVER THE NRN PLAINS. A BREAK IN THE PRECIPITATION
SATURDAY THEN ANOTHER ROUND WITH NEXT WAVE SATURDAY
NIGHT/SUNDAY.

&&

.AVIATION...INCREASING EASTERLY WINDS AND MOISTURE FROM SHOWERS
RESULTING IN ADVECTION FOG FROM THE LAKE WITH LIFR/VLIFR CIGS/VSBYS
AT MKE. AS WINDS INCREASE AND BACK NORTHEAST...THEY WILL PULL IN
SLIGHTLY DRIER AIR AND CIGS/VSBYS EXPECTED TO IMPROVE BY 23Z.

IFR/LIFR CIGS EXPECTED TO PERSIST THRU SUN MORNING AT ALL TAF SITES.
THERE MAY BE A BREAK IN PRECIP BETWEEN 23Z AND 05Z LATE THIS
AFTERNOON AND EARLY EVENING BEFORE THE NEXT ROUND OF RAIN HITS
SOUTHERN WI. CIGS/VSBYS MAY IMPROVE FOR A TIME. CONFIDENCE IS MEDIUM
TO LOW.

THE WINDS WL SLOWLY DIMINISH ON SUN. CIGS AND VSBYS WILL GRADUALLY
IMPROVE THROUGHOUT THE DAY AS LOW PRESSURE MOVES OFF TO THE EAST.

&&

.MARINE...RAPID DEEPENING OF LOW PRESSURE EXPECTED TO PASS BY TO
THE SOUTH TONIGHT AND SUNDAY WILL RESULT IN TIGHT PRESSURE
GRADIENT AND STRONG NORTHEAST WINDS. SUSTAINED NE WINDS EXPECTED
OVER 25KTS WITH GUSTS TO 35KT OR HIGHER EARLY SUN MORNING FROM
AROUND SHEBOYGAN AND NORTHWARD. THERE WILL BE A LULL IN THE
STRONGEST WINDS MID MORNING...AND THEN THEY WILL INCREASE ONCE
AGAIN AROUND NOON. GALE WARNING IN EFFECT 09Z TO 21Z. THE REST OF
THE NEARSHORE ZONES WILL HAVE STRONG NORTHEAST WINDS FROM THIS
EVENING THROUGH MONDAY MORNING...BUT ARE EXPECTED TO REMAIN SUB-
GALE FORCE DUE TO THE STABLE MARINE LAYER AND WEAKER PRESSURE
GRADIENT DUE TO THE CLOSE PROXIMITY TO THE LOW.

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 4 AM TO 4 PM CDT SUNDAY FOR WIZ052.

LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY
     FOR LMZ644>646.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT SUNDAY
     FOR LMZ643.

     GALE WARNING FROM 4 AM TO 4 PM CDT SUNDAY FOR LMZ643.

&&

SHORT/LONG TERM...09
AVIATION/MARINE...11
Hazardous weather outlook, Apr 24, 7:34 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 AM CDT SAT APR 24 2010

WIZ046-047-051-052-056>060-062>072-251245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
734 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DIMINISH THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW PRESSURE WILL DRAG A COLD FRONT ACROSS WISCONSIN LATE IN THE
WEEK RESULTING IN A CHANCE OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ643>646-251245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
734 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

EAST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THIS
MORNING.

DEEPENING LOW PRESSURE WILL RESULT IN MODERATE TO STRONG NORTHEAST
WINDS DEVELOPING TONIGHT...WITH WAVES BUILDING TO 5 TO 8 FEET. A
SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH SUNDAY
NIGHT. THE STRONGER NORTHEAST WINDS WILL BACK TO THE NORTH AND
GRADUALLY DIMINISH LATER SUNDAY AND SUNDAY NIGHT. THE SMALL CRAFT
ADVISORY MAY NEED TO BE EXTENDED INTO MONDAY AS WAVE HEIGHTS
GRADUALLY SUBSIDE.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS A
COLD FRONT SWEEPS THROUGH THE REGION. WINDS AND WAVES MAY REACH
SMALL CRAFT ADVISORY LEVELS AS THIS COLD FRONT APPROACHES ON FRIDAY.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 3:51 AM CDTSmall Craft AdvisoryMKX63 hr
Apr 24, 3:50 PM CDTGale WarningMKX24 hr

Nearby

Wind Advisories in Wisconsin, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.